Can Hiv Cause Tinnitus

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Ringing noise in my ears

Hi Dr. Thanks for the beautiful site and your assistance. I am HIV+ for about four months now, I started with Combivir+Stockrin for two months and I switched to Truvada+ Stcockrin since; I am undetectable
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Tinnitus (ringing in the ears) if fairly common in the general population and is often enigmatic. Many ear conditions such as Meniere's disease can cause Read more »

Tinnitus question JB

Hi, is Tinnitus a manifestation of hiv, or is it a result on any infection? What other problems... Read more »

Noise in ears

Hello dear Dr. Robert,Thank you for your help to all people here.I have some question , maybe you... Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »